# SDR ASOA201000393

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 11,731 hours, 10,057 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT FUEL IMBALANCE CAUTION MESSAGE POSTED ON EICAS TOT FUEL DECREASED FROM 4900 TO 4000 IN 30 SEC THEN TO 3000 IN 45 SEC TOT FUEL THEN INCREASED TO 3900 AND REMAINED THERE FOR THE REMAINDER OF FLT.  ACFT DIVERTED DUE TO MX -- EMERGENCY DECLARED --REF DEFECT 525788  R & R FUEL QTY COMPUTER IAW AMM 28-41-16. OPS CK GOOD.
